Journal of Applied Mathematics

General Helices of AW(k)-Type in the Lie Group

Dae Won Yoon

Full-text: Open access

Abstract

We study curves of AW(k)-type in the Lie group G with a bi-invariant metric. Also, we characterize general helices in terms of AW(k)-type curve in the Lie group G.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 535123, 10 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1365174336

Digital Object Identifier
doi:10.1155/2012/535123

Mathematical Reviews number (MathSciNet)
MR3005203

Zentralblatt MATH identifier
1269.53057

Citation

Yoon, Dae Won. General Helices of AW(k)-Type in the Lie Group. J. Appl. Math. 2012 (2012), Article ID 535123, 10 pages. doi:10.1155/2012/535123. https://projecteuclid.org/euclid.jam/1365174336


Export citation